# SDR IXXA20180205006

- Difficulty date: January 29, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 97,260 hours, 15,733 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Switch
- Part number: 834503AEC
- Part serial: 0253
- Condition: Failed
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ARRIVAL AT 32,000 FT,  LE SLAT ASYMETRY CAUTION MESSAGE WITH FLAP/SLAT INDICATOR. INDICATION OUT OF 0,  BUT NOT FLAPS 1. FLAP SELECTOR  IN  0  POSITION.   DECLARED AN EMERGENCY. COMPLETED CHECKLIST, FLAPS DEPLOYED TO FLAPS 20.    LANDED IN EMERGENCY CONDITION.  LANDING WAS WITHOUT INCIDENT AT SCHEDULED AIRPORT,   AIRCRAFT GROUNDED.  COMPLIED WITH PSEU BITE TEST AND IAW FIM 27-81-FT 809, FAULT ISOLATED TO THE RT OTBD PROXIMITY SWITCH NR 9 SLAT S297.   VISUAL INSPECTION OF SWITCH AND WIRES NOTED DAMAGING AT THE SPLICE.  REMOVED AND REPLACED THE SWITCH AND REPAIRED SHIELDED GROUND SPLICE. OPS CHECKED SATISFACTORY.  CAUTION MESSAGE & LIGHT DID NOT REPEAT. AIRCRAFT RELEASED FOR SERVICE
